please quote me where i said that everyone taking steroids will have life long acne/scarring. i said its irresponsible and ignorant to say that side effects are exaggerated and sensationalist.No, its ignorant in saying that everyone who takes steroids will have life long bad acne/scarring.
Its like an article showing that a skydiver died because his parachute failed to open, and then everyone saying "Oh, its going to happen to every single person who skydives"
Showing one extremely bad case and saying that its the danger of steroids is like showing one extremely bad case of a drunk driving accident and then telling everyone not to drink at all because it WILL happen to them.
I whole heartedly agree with your skydiver analogy, but i also think you're over simplifying the issue. your chances are very very good to develop acne when using steroids, though to look like a stevens-johnson sufferer isn't as common. the risks for serious side effects or adverse events are quite high - thats why you should see a medical professional to get hold of the said substances legally. if you get steroids for vanity issues and by questionable means, you are looking for serious trouble.